Spaces of sections of quadric surface fibrations over curves

Yuri Tschinkel, Brendan Hassett

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)227-249
JournalContemporary Mathematics
Volume564
StatePublished - 2012

Cite this

Spaces of sections of quadric surface fibrations over curves. / Tschinkel, Yuri; Hassett, Brendan.

In: Contemporary Mathematics, Vol. 564, 2012, p. 227-249.

Research output: Contribution to journalArticle

@article{578caa7e60a441deb2948ec8ccd1f9a9,
title = "Spaces of sections of quadric surface fibrations over curves",
author = "Yuri Tschinkel and Brendan Hassett",
year = "2012",
language = "English (US)",
volume = "564",
pages = "227--249",
journal = "Contemporary Mathematics",

}

TY - JOUR

T1 - Spaces of sections of quadric surface fibrations over curves

AU - Tschinkel, Yuri

AU - Hassett, Brendan

PY - 2012

Y1 - 2012

M3 - Article

VL - 564

SP - 227

EP - 249

JO - Contemporary Mathematics

JF - Contemporary Mathematics

ER -